# SDR DALA2025031101897

- Difficulty date: March 8, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 59,562 hours, 30,897 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3146 DISC: OXYGEN PANEL MASK DEPLOYED / LOCATIONS:203. C/A: FOUND O2 MASK DOOR LATCH BROKEN OFF. FWD TO MEL 35-21-02. "M" PROCEDURES C/W. MEL & PLAC INSTALLED. MCC NOTIFIED. DISPATCH APPROVED. REMOVED AND REPLACED LAV OXY PANEL IAW A319 AMM 35-21. INDUCTED NEW OXY GEN. MEL AND PLACARD REMOVED. "M" PROC REVERSED. A/C OK FOR SVC. MCC NOTIFIED. (LP: 0847714)
